# SDR F3LA200800173

- Difficulty date: April 10, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348015800700
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED R2 FORWARD GIRT BAR FITTING PLATE CORODDED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED FITTING PLATE.  OKAY TO INSTALL AND INSTALL WILL BE ACCOMPLISHED ON WORK CARD CP753-36.
